Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 1, pp. 23-31 (2000)

A New Algorithm for the Quillen-Suslin Theorem

Reinhard C. Laubenbacher, Cynthia J. Woodburn

Department of Mathematics, New Mexico State University, Las Cruces, NM 88003, USA, e-mail:

Department of Mathematics, Pittsburg State University, Pittsburg, KS 66762-7502, USA, e-mail:

Abstract: In this paper we present a new algorithm for the Quillen-Suslin Theorem for polynomial rings.

Keywords: Gröbner basis, polynomial ring, projective module, Quillen-Suslin Theorem

Classification (MSC2000): 13C10, 13P10, 19A49

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition